# SDR WVER2016090792410

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,997 hours, 28,698 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Dowel Pin
- Condition: Gouged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON FUSELAGE SIDE, GOUGED BY HINGE PIN RETAINER. HINGE REPAIRED IAW REO 670-53-21-582, REV-B.
